Currently browsing: Items authored or edited by Mairi Walker

3 items in this list.
Generated on Sat Nov 28 20:09:46 2020 GMT.

Jump to:

2016 | 2014

2016To Top

Short, Ian and Walker, Mairi (2016). Geodesic Rosen Continued Fractions. The Quarterly Journal of Mathematics, 67(4) pp. 519–549.

2014To Top

Short, Ian and Walker, Mairi (2014). Even-integer continued fractions and the Farey tree. In: SIGMAP 2014, 7 Jul 2014-11 July 2014, West Malvern, UK.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0